# SDR QXEA200600699

- Difficulty date: March 1, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4, RIGHT HAND WING FUEL BAY REBATE AT 624CT, INBOARD END HAS AREA OF CORROSION.  REPAIRED IAW RD 8-57-984, PAGE 3, NOTE 8.
